# SDR DALA2024061906232

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 MULTIPLE AREAS OF BUBBLING PAINT/CORROSION ON L/H WING UPPER SURFACE INSIDE AND JUST OUTSIDE OF WALKWAY. CORRECTIVE ACTION: STRIPPED MULTIPLE AREAS OF BUBBLING PAINT/CORROSION ON L/H WING UPPER SURFACE INSIDE AND JUST OUTSIDE OF WALKWAY AREA IAW B757 AMM 51-21-01-157-011, REMOVED CORROSION IAW B757 SRM 51-10-02, EVALUATED AND REPAIRED AS REQ IAW ER/A 617864-14 REV A. (0400182)
